MAUDE Adverse Event Report: RESTOR3D, INC IUNI KNEE REPLACEMENT; UNICOMPARTMENTAL KNEE REPLACEMENT

RESTOR3D, INC IUNI KNEE REPLACEMENT; UNICOMPARTMENTAL KNEE REPLACEMENT
Model Number RUK-101-1113
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The need for revision was identified in imaging, which shows subsidence of the tibial implant.The information provided is not sufficient to determine the exact root cause of the implant failure.A revision surgery is planned.The implants to be explanted wil be retrieved and analyzed after the surgery, evaluating the polymer component for signs of wear damage on the articulating surface and the locking surface where it interfaces with the metallic tibial implant.Furthermore, the bone and joint space will be evaluated for evidence of osteolysis.
 
Event or Problem Description
Patient is having a revision procedure to address tibial component loosening and wear on unicompartmental knee from 7 years ago.

Brand Name
IUNI KNEE REPLACEMENT
Common Device Name
UNICOMPARTMENTAL KNEE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
600 research dr.
wilmington MA 01887
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key23687869
Report Number3004153240-2025-00023
Device Sequence Number18498946
Product Code JWH
UDI-Device IdentifierM572RUK1011113021
UDI-PublicM572RUK1011113021
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRUK-101-1113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale